# SDR DXTA2023111310033

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 4,504 hours, 2,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LOCKING PIN ON FORWARD SIDE OF MAIN CABIN DOOR IS NOT FULLY RETRACTING CAUSING THE DOOR NOT TO OPEN WITHOUT APPLYING FORCE.  WHEN DOOR IS CLOSING THE PIN IS RUBBING THE AIRFRAME.  ADJUSTED MCD PUSH ROD #10 AS REQUIRED REF CE680A MM 52-10-04. OPS CHECK GOOD
